# SDR CA190604011

- Difficulty date: June 1, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670331117
- Condition: Corroded
- Location: Fs 549
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FS549 FRAME SECTOR + REINFORCING ANGLE BLENDED TO REMOVE CORROSION BELOW THE FLOOR BEAM ATTACH SPIGOT FITTING AT STGR 18A DATUM LH. (TC# 20190604011)
